Stability of the modified Craig–Sneyd scheme for two-dimensional convection–diffusion equations with mixed derivative term

TitleStability of the modified Craig–Sneyd scheme for two-dimensional convection–diffusion equations with mixed derivative term
Publication TypeJournal Article
Year of Publication2011
Authorsin't Hout KJ, Mishra C
JournalMathematics and Computers in Simulation
Volume81
Pagination2540 - 2548
ISSN0378-4754
KeywordsVon Neumann stability analysis
URLhttp://www.sciencedirect.com/science/article/pii/S0378475411001108
DOI10.1016/j.matcom.2011.04.004